# SDR DALA2025071105242

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,745 hours, 26,429 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 CRACK INDICATION FOUND IN HOLE H3 AT CROSSBEAM SPLICING FR16 RH, CRACK DIRECTION 11 O CLOCK VIEW LOOKING FORWARD. CORRECTIVE ACTION: COMPLIED WITH ER/A 626895-14AD. (1075180).
